Is Kawasaki Disease a Side Effect of Vaccination as Well?
|Ibrahim Ece1*, Sinan Akbayram2, Kaan Demiroren2 and Abdurrahman Uner1|
|1Department of Pediatric Cardiology, Yuzuncu Yil University, Faculty of Medicine, Van, Turkey|
|2Department of Pediatrics, Yuzuncu Yil University, Faculty of Medicine, Van, Turkey|
|Corresponding Author :||Ibrahim Ece
Department of Pediatric Cardiology
Yuzuncu Yil University
Faculty of Medicine, Van, Turkey
Tel: + 904322166335
E-mail: [email protected]
|Received March 16 2014; Accepted May 21 2014; Published May 24 2014|
|Citation: Ece I, Akbayram S, Demiroren K, Uner A (2014) Is Kawasaki Disease a Side Effect of Vaccination as Well?. J Vaccines Vaccin 5:234. doi: 10.4172/2157-7560.1000234|
|Copyright: © 2014 Ece I et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.|
Different subtypes of vasculitis have been reported after vaccination in adults. However, only one case of Kawasaki disease in an infant after hepatitis B vaccination has been described. We report a case of Kawasaki disease in a 2 month-old infant who developed the Kawasaki disease 1 day after receiving his first dose of diphtheria tetanus-acellular pertussis, Haemophilus b and pneumococcal conjugate vaccine.